Dynamics of Geodesic Flows with Random Forcing on Lie Groups with Left-Invariant Metrics

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We consider stochastic perturbations of geodesic flow for left-invariant metrics on finite-dimensional Lie groups and study the Hörmander condition and some properties of the solutions of the corresponding Fokker–Planck equations.

Original languageEnglish (US)
Pages (from-to)2249-2274
Number of pages26
JournalJournal of Nonlinear Science
Volume28
Issue number6
DOIs
StatePublished - Dec 1 2018

Bibliographical note

Funding Information:
Acknowledgements We thank Jonathan Mattingly for an illuminating discussion. We also thank the referees for their very helpful comments, which were important for improving the original version of the article. The research was supported in part by Grants DMS 1362467 and DMS 1159376 from the National Science Foundation.

Keywords

  • Geodesics
  • Left-invariant metrics
  • Lie groups
  • Stochastic perturbations

Fingerprint Dive into the research topics of 'Dynamics of Geodesic Flows with Random Forcing on Lie Groups with Left-Invariant Metrics'. Together they form a unique fingerprint.

Cite this